# SDR AALA972435

- Difficulty date: December 8, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N162AA
- Make and model: Doug DC-10-10
- Aircraft serial: 46943
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1721-1741
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - CORROSION FOUND ON SKIN AT BS 1721-1741. REPAIRED BY ENGINEERS ESO 7349 DATED 12-4-97.  SPLICED LONGERONS AND INSTALLED SKIN DOUBLERS.  TST:  67,144.30 HOURS.  CYCLES, 25,370.  (X)
